Jul 30, 2005
Are there pills that help orenlarge the butt, if so is it dangerous what is the name of it and can I get from my Dr.
Response from Dr. Henry
Loss of mass from the buttocks can be due to a variety of factors. In the setting of HIV/AIDS it can be linked to wasting syndomre which is often helped by antiretroviral therapy. If the muscle mass is down then exercise, good nutrition, and sometimes hormone replacement (testosterone or anabolic steroids) might help. If there is loss of fat due to lipoatrophy (part of the lipodystrophy syndrome) then switching HIV meds might help. There is no pill currently available that has been proven to increase the amount of fat in the buttocks alone. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Loose Stool After Protected Anal Sex Sign Of HIV AIDS
- Tingling In Fingers After Getting A Tattoo Worried I Have HIV
- Tingling Lips After Breast Sucking Worried I Have HIV
- White Spots After Giving Oral Worried I Have HIV
- Does Doxycycline Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.